Skip to content Skip to footer

Open Mathematics

ISSNs: 2391-5455, 1895-1074, 1644-3616

Additional searchable ISSN (Electronic): 2391-5455

De Gruyter, Boston

Scopus rating (2021): CiteScore 1.6 SJR 0.324 SNIP 0.694

Indexed in DOAJ

Journal

Titles
  • Open Mathematics
  • Open Mathematics
  • Central European Journal of Mathematics
ISSNs2391-5455, 1895-1074, 1644-3616
Additional searchable ISSN (Electronic)2391-5455
PublisherDe Gruyter, Boston
ZDB-ID2818690-4

Keywords

ASJC Scopus subject areas

Library keywords